# SDR DALA2018020700758

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 47,230 hours, 38,767 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Inlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERSPEED INSPECTION,  FOUND THE VERTICAL STAB RAM AIR INLET CRACKED.  ACCOMPLISHED A REPAIR IAW PS 900-5-1, NR 4.  IAW ERA 382101-14MA. OK FOR SERVICE.
